S. Amari and H. Nagaoka, Methods of Information Geometry, 2000.

V. Arsigny, P. Fillard, X. Pennec, and N. Ayache, Log-Euclidean metrics for fast and simple calculus on diffusion tensors, Magnetic Resonance in Medicine, vol.52, issue.2, pp.411-421, 2006.
DOI : 10.1002/mrm.20965

URL : https://hal.archives-ouvertes.fr/inria-00502678

H. E. Assemlal, D. Tschumperlé, and L. Brun, Efficient and robust computation of PDF features from diffusion MR signal, Medical Image Analysis, vol.13, issue.5, pp.715-729, 2009.
DOI : 10.1016/j.media.2009.06.004

URL : https://hal.archives-ouvertes.fr/hal-00410615

P. J. Basser, J. Mattiello, and D. Lebihan, MR diffusion tensor spectroscopy and imaging, Biophysical Journal, vol.66, issue.1, pp.259-267, 1994.
DOI : 10.1016/S0006-3495(94)80775-1

URL : https://hal.archives-ouvertes.fr/hal-00349721

S. R. Buss and J. P. Fillmore, Spherical averages and applications to spherical splines and interpolation, ACM Transactions on Graphics, vol.20, issue.2, pp.95-126, 2001.
DOI : 10.1145/502122.502124

J. Cheng, A. Ghosh, T. Jiang, and R. Deriche, Riemannian median and its applications for orientation distribution function computing, p.ISMRM, 2010.
URL : https://hal.archives-ouvertes.fr/inria-00497246

J. Cheng, A. Ghosh, T. Jiang, and R. Deriche, A Riemannian Framework for Orientation Distribution Function Computing, 2009.
DOI : 10.1007/978-3-642-04268-3_112

URL : https://hal.archives-ouvertes.fr/inria-00424764

J. Cheng, A. Ghosh, T. Jiang, and R. Deriche, Model-Free and Analytical EAP Reconstruction via Spherical Polar Fourier Diffusion MRI, 2010.
DOI : 10.1007/978-3-642-15705-9_72

URL : https://hal.archives-ouvertes.fr/inria-00496932

P. T. Fletcher, Statistical Variability in Nonlinear Spaces Application to Shape Analysis and DT-MRI, 2004.

P. T. Fletcher, S. Venkatasubramanian, and S. Joshi, The geometric median on Riemannian manifolds with application to robust atlas estimation, NeuroImage, vol.45, issue.1, pp.143-152, 2009.
DOI : 10.1016/j.neuroimage.2008.10.052

P. Fletcher and S. Joshi, Riemannian geometry for the statistical analysis of diffusion tensor data, Signal Processing, vol.87, issue.2, pp.250-262, 2007.
DOI : 10.1016/j.sigpro.2005.12.018

A. Goh, C. Lenglet, P. Thompson, and R. Vidal, A nonparametric Riemannian framework for processing high angular resolution diffusion images and its applications to ODF-based morphometry, NeuroImage, vol.56, issue.3, 2011.
DOI : 10.1016/j.neuroimage.2011.01.053

C. Lenglet, M. Rousson, and R. Deriche, Statistics on the Manifold of Multivariate Normal Distributions: Theory and Application to Diffusion Tensor MRI Processing, Journal of Mathematical Imaging and Vision, vol.12, issue.1, pp.423-444, 2006.
DOI : 10.1007/s10851-006-6897-z

X. Pennec, P. Fillard, and N. Ayache, A Riemannian Framework for Tensor Computing, International Journal of Computer Vision, vol.6, issue.2, pp.41-66, 2006.
DOI : 10.1007/s11263-005-3222-z

URL : https://hal.archives-ouvertes.fr/inria-00070743